# SDR DHL9670814C

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC149813
- Condition: Corroded
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT AIR STAIR LOWER AFT END SKID PAD SUPPORT CASTING HEAVILY CORRODED.  REMOVED CASTING, CUT OUT DAMAGED STRINGER, INSTALLED STRINGER REPAIR PER SRM 53-10-3, 10 INCHES LONG.  INSTALLED NEW AFT AIRSTAIR SKID PAD SUPPORT CASTING PER SRM 51-10-1.
